# SDR 2000UALA00185

- Difficulty date: April 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 20,669 hours, 4,263 cycles
- Engine: Pwa PW4077
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BURNED SECTIONS OF WIRE AT CENTERLINE OF FUSELAGE UNDER FORWARD PIT FLOOR.  IDENTIFIED WIRES AS W5164-30-20, W5082-9-24, W5082-11-24, W5164-3003R-12, W5164-3003Y-12, AND W5164-3003B-12.  *S/D*  THE DAMAGED WIRES ARE THE CONTROL AND FEEDBACK WIRES FOR THE EQUIPMENT COOLING VENT FAN.  EXAMINATION OF THE BURNED WIRES REVEALED THEY WERE SUBJECTED TO FOREIGN OBJECT DAMAGE, PROBABLY METALLIC SHAVINGS.  A FLEET WIDE CHECK FOR SIMILAR CONDITION WAS ACCOMPLISHED AND NO DAMAGED WIRES/CONTAMINATION WAS FOUND.
